# SDR AWXA200600646

- Difficulty date: March 31, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545111
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED CORROSION, LEVEL 2 FILIFORM, ON INTERCOSTAL FROM BS 1500 TO BS 1520, BETWEEN STR 28L AND STR 29L AT BL 3L, WL 148.5.  MAINTENANCE REMOVED CORROSION ON INTERCOSTAL FROM BS 1500 TO BS 1520, BETWEEN STR 28L AND STR 29L AT BL 3L, WL 148.5 IAW BOEING 757-200 SRM 51-10-02-OG FIG. 1.  CORROSION FOUND OUT OF SRM LIMITS.  REMOVED INTERCOSTAL FROM BS 1500 TO BS 1520, BETWEEN STR 28L AND STR 29L AT BL 3L, WL 148.5.  FABRICATED INTERCOSTAL IAW BOEING 757-200 SRM 51-30-01-OG FIG 7 AND DWG 146N5451 REV C.  INSTALLED FABRICATED INTERCOSTAL FROM BS 1500 TO BS 1520, BETWEEN STR 28L AND STR 29L AT BL 3L, WL 148.5 IAW BOEING 757-200 SRM 51-40-02-OG FIGS. 3, 8, 24.
